Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HAGER & MEISINGER GMBH INFINITY OCTAGON; DENTAL IMPLANT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HAGER & MEISINGER GMBH INFINITY OCTAGON; DENTAL IMPLANT
Model Number
504108
Medical Device Problem Code
Loss of Osseointegration (2408)
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
02/23/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Implant did not integrate.
New Search
Submit an Adverse Event Report
Brand Name
INFINITY OCTAGON
Common Device Name
DENTAL IMPLANT
Manufacturer
(Section D)
HAGER & MEISINGER GMBH
hansemannstrasse 10
neuss 41468
GM 41468
MDR Report Key
19075300
Report Number
1287163-2024-54289
Device Sequence Number
11926540
Product Code
DZE
UDI-Device Identifier
E0HM5041081
UDI-Public
E0HM5041081
Combination Product (Y/N)
N
Initial Reporter Country
SW
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2021
Device Explanted Year
2022
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Dentist
Type of Report
Initial
Report Date
(Section B)
04/09/2024
Report Date
(Section F)
02/14/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
504108
Device Catalogue Number
504108
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
03/20/2024
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
03/20/2024
Device Age
1 YR
Event Location
Outpatient Treatment Facility
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
04/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
65 YR
Patient Sex
Female
Date Report Sent to FDA
02/14/2024